# SDR YENA2021102500719

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 58,782 hours, 20,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Epsu
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU 12WL ; REF  NR 2021-44995Y7 WO 2021 320/1 R & R EPSU FIN 12WL OPS CHECKS OK PER 33-51-28-00-001A
